By the same authors

From the same journal

From the same journal

Twisted Yangians of small rank

Research output: Contribution to journalArticle

Full text download(s)

Published copy (DOI)

Author(s)

Department/unit(s)

Publication details

JournalJournal of Mathematical Physics
DateAccepted/In press - 31 Mar 2016
DatePublished (current) - 26 Apr 2016
Issue number4
Volume57
Number of pages28
Original languageEnglish

Abstract

We study quantized enveloping algebras called twisted Yangians associated with the symmetric pairs of types CI, BDI, and DIII (in Cartan’s classification) when the rank is small. We establish isomorphisms between these twisted Yangians and the well known Olshanskii’s twisted Yangians of types AI and AII, and also with the Molev-Ragoucy reflection algebras associated with symmetric pairs of type AIII. We also construct isomorphisms with twisted Yangians in Drinfeld’s original presentation.

Bibliographical note

© 2016 AIP Publishing. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details.

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations